Optimal partial regularity of minimizers of quasiconvex variational integrals
ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, pp. 639-656.

We prove partial regularity with optimal Hölder exponent of vector-valued minimizers u of the quasiconvex variational integral F(x,u,Du)dx under polynomial growth. We employ the indirect method of the bilinear form.

DOI: 10.1051/cocv:2007039
Classification: 35J50, 49N60
Keywords: partial regularity, optimal regularity, minimizer, calculus of variations, quasiconvexity
@article{COCV_2007__13_4_639_0,
     author = {Hamburger, Christoph},
     title = {Optimal partial regularity of minimizers of quasiconvex variational integrals},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {639--656},
     publisher = {EDP-Sciences},
     volume = {13},
     number = {4},
     year = {2007},
     doi = {10.1051/cocv:2007039},
     mrnumber = {2351395},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2007039/}
}
TY  - JOUR
AU  - Hamburger, Christoph
TI  - Optimal partial regularity of minimizers of quasiconvex variational integrals
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2007
SP  - 639
EP  - 656
VL  - 13
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2007039/
DO  - 10.1051/cocv:2007039
LA  - en
ID  - COCV_2007__13_4_639_0
ER  - 
%0 Journal Article
%A Hamburger, Christoph
%T Optimal partial regularity of minimizers of quasiconvex variational integrals
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2007
%P 639-656
%V 13
%N 4
%I EDP-Sciences
%U http://www.numdam.org/articles/10.1051/cocv:2007039/
%R 10.1051/cocv:2007039
%G en
%F COCV_2007__13_4_639_0
Hamburger, Christoph. Optimal partial regularity of minimizers of quasiconvex variational integrals. ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, pp. 639-656. doi : 10.1051/cocv:2007039. http://www.numdam.org/articles/10.1051/cocv:2007039/

[1] E. Acerbi and N. Fusco, A regularity theorem for minimizers of quasiconvex integrals. Arch. Ration. Mech. Anal. 99 (1987) 261-281. | Zbl

[2] F. Duzaar, A. Gastel and J.F. Grotowski, Partial regularity for almost minimizers of quasi-convex integrals. SIAM J. Math. Anal. 32 (2000) 665-687. | Zbl

[3] L.C. Evans, Quasiconvexity and partial regularity in the calculus of variations. Arch. Ration. Mech. Anal. 95 (1986) 227-252. | Zbl

[4] L.C. Evans and R.F. Gariepy, Blowup, compactness and partial regularity in the calculus of variations. Indiana Univ. Math. J. 36 (1987) 361-371. | Zbl

[5] N. Fusco and J. Hutchinson, C 1,α partial regularity of functions minimising quasiconvex integrals. Manuscr. Math. 54 (1985) 121-143. | EuDML | Zbl

[6] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Princeton Univ. Press, Princeton (1983). | MR | Zbl

[7] M. Giaquinta, The problem of the regularity of minimizers. Proc. Int. Congr. Math., Berkeley 1986 (1987) 1072-1083. | Zbl

[8] M. Giaquinta, Quasiconvexity, growth conditions and partial regularity. Partial differential equations and calculus of variations, Lect. Notes Math. 1357 (1988) 211-237. | Zbl

[9] M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals. Acta Math. 148 (1982) 31-46. | Zbl

[10] M. Giaquinta and E. Giusti, Differentiability of minima of non-differentiable functionals. Invent. Math. 72 (1983) 285-298. | Zbl

[11] M. Giaquinta and E. Giusti, Sharp estimates for the derivatives of local minima of variational integrals. Boll. Unione Mat. Ital. 3A (1984) 239-248. | Zbl

[12] M. Giaquinta and P.-A. Ivert, Partial regularity for minima of variational integrals. Ark. Mat. 25 (1987) 221-229. | Zbl

[13] M. Giaquinta and G. Modica, Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 3 (1986) 185-208. | Numdam | Zbl

[14] E. Giusti, Metodi diretti nel calcolo delle variazioni. UMI, Bologna (1994). | MR | Zbl

[15] C. Hamburger, Partial regularity for minimizers of variational integrals with discontinuous integrands. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 13 (1996) 255-282. | Numdam | Zbl

[16] C. Hamburger, A new partial regularity proof for solutions of nonlinear elliptic systems. Manuscr. Math. 95 (1998) 11-31. | Zbl

[17] C. Hamburger, Partial regularity of minimizers of polyconvex variational integrals. Calc. Var. 18 (2003) 221-241. | Zbl

[18] C. Hamburger, Partial regularity of solutions of nonlinear quasimonotone systems. Hokkaido Math. J. 32 (2003) 291-316. | Zbl

[19] C. Hamburger, Partial boundary regularity of solutions of nonlinear superelliptic systems. Boll. Unione Mat. Ital. 10B (2007) 63-81.

[20] M.-C. Hong, Existence and partial regularity in the calculus of variations. Ann. Mat. Pura Appl. 149 (1987) 311-328. | Zbl

[21] J. Kristensen and G. Mingione, The singular set of ω-minima. Arch. Ration. Mech. Anal. 177 (2005) 93-114. | Zbl

[22] J. Kristensen and G. Mingione, The singular set of minima of integral functionals. Arch. Ration. Mech. Anal. 180 (2006) 331-398. | Zbl

[23] J. Kristensen and G. Mingione, The singular set of Lipschitzian minima of multiple integrals. Arch. Ration. Mech. Anal. 184 (2007) 341-369. | Zbl

[24] D. Phillips, A minimization problem and the regularity of solutions in the presence of a free boundary. Indiana Univ. Math. J. 32 (1983) 1-17. | Zbl

Cited by Sources: